Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 328, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2006, 5:47 PM EDT for Macon County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2006, 5:47 PM EDT (21:47 UTC)
- Expired
- Jun 23, 2006, 6:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Macon County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 232147 SVRFFC GAC193-232230- /O.NEW.KFFC.SV.W.0328.060623T2147Z-060623T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 PM EDT FRI JUN 23 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MACON COUNTY IN WEST CENTRAL GEORGIA * UNTIL 630 PM EDT * AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...AND MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARDEN VALLEY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3229 8404 3232 8392 3250 8401 3241 8419 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:24 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 23, 5:24 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT FRI JUN 23 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) UPPER RIDGE CONTINUES TO WEAKEN AND SPLITTING INTO TWO CENTERS...ONE OFF THE ATLANTIC COAST AND ANOTHER OVER THE WESTERN STATES...LEAVING A WEAKNESS IN THE RIDGE OVER THE MID-SOUTH AND SOUTHEAST. SFC PATTERN IS WEAK AND DIFFUSE...DRIVEN LARGELY BY CONVECTIVE OUTFLOW BOUNDARIES. MEANWHILE...AN UPPER TROUGH IS DEEPENING OVER THE OHIO VALLEY. TO FURTHER COMPLICATE THE PICTURE...A PSEUDO TROPICAL SFC/UPPER LOW OFF THE EAST COAST OF FLORIDA WILL DRIFT W-NW AROUND THE BACK SIDE OF THE MID-ATLANTIC SUBTROPICAL HIGH. THIS WILL ALL RESULT IN A VERY WET PATTERN FOR GA AND THE SE STATES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. FOR THIS AFTERNOON AND TONIGHT...BEST AREA OF INSTABILITY AND MOISTURE CONVERGENCE IS ACROSS NW GA BACK INTO AL. DYNAMICS ARE ALSO BEST IN THIS AREA WITH SLIGHT SUBSIDENCE NOTED OVER THE SOUTHEAST AREAS IN RESPONSE TO DEVELOPING TROPICAL LOW. CAPES FORECAST IN EXCESS OF 3000 AND LIS TO -4 ACROSS MUCH OF N GA THROUGH THE EVENING. TYPICAL PULSE SEVERE LIKELY WITH COVERAGE OVERALL GREATER THAN THU AND LIKELY LINGERING LONGER INTO THE EVENING HOURS THAN THU AS WELL. 12Z FFC SOUNDING SHOWS ENTIRE ATMOSPHERIC COLUMN MUCH MORE SATURATED THAN YESTERDAY...BUT HAS COOLED SEVERAL DEGREES AT 500MB. THIS WILL RESULT IN INCREASED THREAT FOR HAIL...BUT DECREASED THREAT FOR DAMAGING WINDS. IN ADDITION...WITH AN INCREASINGLY TROPICAL AIR MASS IN PLACE...LOCALLY HEAVY RAIN WILL BE A THREAT. FOR NOW...THIS SHOULD NOT BE A PROBLEM WITH A DRY AIR MASS IN PLACE. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH ACTIVITY TODAY OR SATURDAY. FOR TEMPERATURES...THIS SHOULD BE THE LAST DAY OF REALLY HOT TEMPERATURES AS FINAL DAY OF +20C AT 850MB. GENERALLY +18C SAT-SUN...FINALLY COOLING TO AROUND +16C BY TUE. NEW MAV MOS TEMPS LOWERS MAX TEMPS FOR MOST AREAS TO THE 88-92 DEGREE RANGE FOR THE WEEKEND. SAT APPEARS TO BE VERY SIMILAR TO TODAY...WITH A SLIGHT INCREASE IN AREAL COVERAGE POSSIBLE. BY SUN...HOWEVER...DEEPER TROPICAL MOISTURE BEGINS TO FEED INTO THE AREA FROM THE SE. THIS COMBINED WITH THE UPPER TROUGH APPROACHING FROM THE NW AND A WEAK SFC BOUNDARY SAGGING INTO THE AREA FROM THE NW WILL SERVE TO ENHANCE SHRA/TSRA ACTIVITY WITH AN INCREASING THREAT OF HEAVY RAIN AS WELL. ZONES HAVE BEEN WORDED ACCORDINGLY. .LONG TERM...(MONDAY THROUGH FRIDAY) NAM AND GFS IN GOOD AGREEMENT. MON APPEARS TO BE A VERY WET DAY. TROPICAL UPPER/SFC LOW DRIFTS N THROUGH EAST GEORGIA. MEANWHILE...UPPER TROUGH DEEPENS INTO THE SOUTHEAST AND TAKES ON THE FORM OF A FULL LATITUDE TROUGH...RATHER UNUSUAL FOR LATE JUNE. THIS PATTERN SHOULD SERVE TO BRING HEAVY RAIN AND THUNDERSTORMS TO MUCH OF GEORGIA...ESPECIALLY THE EASTERN SECTIONS. HAVE ADDED MENTION OF HEAVY RAINS AND INCREASED POPS TO LIKELY FOR MON. HOWEVER...BEYOND THIS...GFS ADVERTISING A MUCH DRIER PATTERN...BUT CONSISTENT WITH THE PAST TWO RUNS. IF PATTERN EVOLVES AS EXPECTED WITH UPPER TROUGH AXIS MOVING EAST OF THE AREA LATE TUE AND TROPICAL LOW MOVING UP THE COAST...VERY DRY AIR WILL ADVECT INTO THE AREA FROM THE W AND NW. AS A RESULT...HAVE REMOVED MENTION OF POPS FOR THE WED-THU PERIOD. BY FRI...NW FLOW BRINGS A DISTURBANCE TO THE AREA WITH THE POTENTIAL FOR SHRA/TSRA IN THE NORTHERN ZONES ESPECIALLY. TEMPERATURES WILL COOL TO NEAR SEASONAL NORMALS THROUGH THE PERIOD. EARLY IN THE EXTENDED...WED-THU...MORNING LOWS WILL ACTUALLY BE BELOW NORMAL AS DRY AIR ADVECTS INTO THE AREA FROM THE WEST. && .AVIATION... A LINE OF STORMS PUSHING INTO NORTHWEST GEORGIA FROM ALABAMA IS WEAKENING SLIGHTLY...BUT STILL EXPECTED TO HOLD TOGETHER ENOUGH TO BRING A THREAT OF TSTMS TO THE RYY...PDK...FTY...AND ATL AIRPORTS THIS EVENING...AN ESTIMATE OF TIMING WOULD BE APPROACHING THE AIRPORTS BY 7-8 PM...WITH TEMPO TSTMS POSSIBLE THRU 11-MIDNIGHT. LATEST SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH ACROSS NORTH GA...WHICH SHOULD HELP MAINTAIN THE LINE AS IT PUSHES EASTWARD...WITH SOME DEVELOPMENT EXPECTED ALONG ITS SOUTHERN PERIPHERY. OUT AHEAD OF THIS LINE...WILL CONTINUE TO SEE ISOLATED TSTM DEVELOPMENT THRU THE EARLY EVENING HEATING. THE MAIN THREAT FROM THESE TSTMS WOULD BE TEMPO LOW CIGS OF 500-800 FT AND WIND GUSTS TO 45 MPH. OTHERWISE...EXPECT CONVECTION THREAT TO DISSIPATE AROUND THE AIRPORTS BY MIDNIGHT...WITH POSSIBLY SOME PATCHY FOG DEVELOPING TOWARD MORNING...ESPECIALLY FOR RAIN SOAKED AREAS. LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME MORE SELY AT 5-10KTS AROUND 15-21Z SAT...THEN POSSIBLY BECOMING MORE NORTHERLY AFTER 21Z SAT AS A WEAK FRONTAL BOUNDARY/SURFACE TROUGH PUSHES INTO CENTRAL GA. /39 && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 89 71 86 / 50 40 30 50 ATHENS 70 92 68 87 / 50 40 30 60 GAINESVILLE 70 86 68 83 / 60 50 40 60 ROME 71 93 70 89 / 40 50 30 50 COLUMBUS 73 95 73 89 / 30 30 30 50 MACON 70 95 70 91 / 30 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 23, 4:32 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EDT FRI JUN 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240900- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 432 PM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS CONTINUE TO BE EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE ALOFT CONTINUES TO WEAKEN AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST. A SURFACE TROUGH OF LOW PRESSURE HAS ALREADY DEVELOPED ACROSS NORTH GEORGIA AND WILL HELP PROVIDE THE FOCUS FOR SCATTERED THUNDERSTORMS DURING MAX HEATING THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH ANY STRONG THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE ALONG AND NORTH OF A CARROLLTON TO ATLANTA TO ATHENS LINE...ALTHOUGH AN ISOLATED STRAY SEVERE STORM IS DEFINITELY POSSIBLE JUST SOUTH OF THAT LINE...ESPECIALLY DURING MAX DAYTIME HEATING. SOME THUNDERSTORMS COULD LINGER UNTIL AFTER MIDNIGHT. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...THE AIRMASS HAS BECOME MODERATELY UNSTABLE THIS AFTERNOON...WITH CAPES OF 1500 TO 2500 AND LIFTED INDICES OF MINUS 4 TO MINUS 8. A SURFACE TROUGH ACROSS NORTH GEORGIA WILL INTERACT WITH DAYTIME HEATING TO AID THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, Jun 23, 4:24 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT FRI JUN 23 2006 GAZ027-038-232115- 424 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN OGLETHORPE AND MADISON COUNTIES UNTIL 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING FROM PAOLI...TO COMER...TO LEXINGTON...DRIFTING NORTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 23, 4:40 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 PM EDT FRI JUN 23 2006 GAZ016-232200- 440 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR RUNOFF IN THE MOUNTAINS DUE TO PREVIOUS HEAVY RAIN IN WHITE COUNTY UNTIL 600 PM EDT... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN WERE MOVING OUT OF WHITE INTO RABUN AND HABERSHAM COUNTIES. THE STORMS WERE MOVING TO THE NORTHEAST AT 5 TO 10 MPH. THE RUNOFF FROM THESE STORMS WILL CAUSE SMALL CREEKS AND STREAMS TO REACH BANKFULL AND RAPIDLY FLOW SOUTH TO THE CHATTAHOOCHEE RIVER AT HELEN. THE RIVER STAGE ON THE CHATTAHOOCHEE RIVER AT HELEN AT 4 PM EDT WAS AT 0.9 FEET AND RISING. FLOOD STAGE IS 6 FEET. THE RIVER WILL CONTINUE TO RISE RAPIDLY 2 OR 3 MORE FEET DURING NEXT NEXT HOUR OR TWO...BUT SHOULD NOT REACH FLOOD STAGE. MOTORISTS ARE URGED TO AVOID PONDING WATER ON ROADS AND LOW WATER CROSSINGS UNTIL THE FLOW DIMINISHES. 16
Special weather statement, Jun 23, 4:48 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT FRI JUN 23 2006 GAZ011-019-030-041-232145- 448 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 50 MPH WINDS IN HARALSON...POLK...FLOYD AND CHATTOOGA COUNTIES UNTIL 545 PM EDT... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM MENLO TO 19 MILES WEST OF TALLAPOOSA...MOVING EAST AT 20 MPH. WIND GUSTS OF 50 MPH ARE POSSIBLE AS THESE STORMS MOVE INTO THESE COUNTIES FROM ALABAMA. A FEW TREES OR LARGE TREE LIMBS MAY FALL. BE PREPARED FOR POSSIBLE POWER OUTAGES. SMALL HAIL UP TO ABOUT A HALF INCH IN DIAMETER IS POSSIBLE WITH THE STRONGEST STORMS. RESIDENTS OF HARALSON...POLK...FLOYD AND CHATTOOGA COUNTIES SHOULD BE PREPARED TO MOVE INDOORS AS THESE STORMS APPROACH. 15
Special weather statement, Jun 23, 5:25 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT FRI JUN 23 2006 GAZ014-015-023-232215- 525 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN HALL...DAWSON AND LUMPKIN COUNTIES UNTIL 615 PM EDT... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF MURRAYVILLE...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL MOVE OVER THE NORTHERN PARTS OF LAKE LANIER. EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 45 MPH AND BRIEF HEAVY DOWNPOURS ACROSS NORTHERN HALL...DAWSON...AND LUMPKIN COUNTIES. BOATERS ON LAKE LANIER SHOULD SEEK SAFE HARBOR NOW. GET OFF OF THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY PASSED BEFORE RETURNING TO THE LAKE.
Special weather statement, Jun 23, 5:32 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT FRI JUN 23 2006 GAZ031-042-232215- 532 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CARROLL AND PAULDING COUNTIES UNTIL 615 PM EDT... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF BOWDON TO 8 MILES NORTHWEST OF BRASWELL...MOVING EAST AT 20 MPH. WIND GUSTS OF 50 MPH ARE POSSIBLE AHEAD OF THESE STORMS AS THEY MOVE TOWARD CARROLL AND PAULDING COUNTIES FROM THE WEST. THESE WINDS MAY CAUSE DAMAGE TO A FEW TREES OR LARGE TREE LIMBS. HAIL UP TO A HALF INCH IN DIAMETER IS ALSO POSSIBLE WHEN THE STORMS ARRIVE. RESIDENTS OF CARROLL AND PAULDING COUNTIES SHOULD BE PREPARED TO MOVE INDOORS AS THESE STORMS APPROACH. ALSO BE PREPARED FOR POSSIBLE POWER OUTAGES. 15
Special weather statement, Jun 23, 5:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 PM EDT FRI JUN 23 2006 GAZ058-232215- 541 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BUTTS COUNTY UNTIL 615 PM EDT... AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FLOVILLA...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BUTTS COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FLOVILLA AND EASTERN BUTTS COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 27 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 30 min |
| Jun 23, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 27 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 37 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 23, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 47 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 34 min |
| Jun 23, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| Jun 23, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 34 min |
| Jun 23, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 33 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 51 min |
| Jun 23, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 23 min |
| Jun 23, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.